# SDR SWI2025F00807

- Difficulty date: April 3, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD A-BRACKET STANDOFF IS CRACKED   REMOVED AND REPLACED I/B STAND-OFF ANGLE ON L/H UPPER TRANSCOWL, REF. REO 670-54-21-971, REV. B,
